# SDR AALA201708109002

- Difficulty date: August 7, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 74,949 hours, 28,186 cycles
- System (JASC): 5270 · Door Warning System
- Part: Jam-Nut
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 2L INDICATION NOT SHOWING OPEN WHEN DOOR IS OPEN. PERFORMED ADJUSTMENT OF THE JAMNUT ON THE PROXIMITY SENSOR PER AMM 52-71-00-825-001. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
